# SDR F3LA2022081000085

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 15,578 hours, 6,806 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Elbow
- Part number: D2902083900000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISCREPANCY REFERENCE LP250150 ITEM 1 WHILE IN FLIGHT RECEIVED HYD G LOW PRESSURE ECAM FOLLOWED BY HYD G RSVR LOW LEVEL. PERFORMED APPLICABLE ECAM AND QRH PROCEDURES. GREEN SYSTEM SHOWED FULL LOSS OF FLUID.
CORRECTIVE ACTION: REMOVED AND REPLACED PRESSURE PIPING FORWARD AT GREEN HYDRAULIC SYSTEM IN THE ENGINE PYLON IAW AMM-29H1-49-000-400-813-A ELBOW P/N D2902033800000 & PIPE P/N D2902083900000 OPERATIONAL TEST REQUIRED. LOCK CHECK REQUIRED. T/R CYCLING TEST REQUIRED. TW STS 3703 DD 18-AUG-22 AMM 29-11-49-0001400-813-A****CONTROL# F3LA2022081000085 ORIGINAL SUBMISSION DATE 08/11/2022****
